# SDR 2008UALA03917

- Difficulty date: July 22, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,371 hours, 8,097 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146721
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWELLED-E-SLIDE RAFT AT LT 1 DOOR.  *S/D*  FOUND FAULTY SLIDE.  REPLACED WITH SERVICEABLE SLIDE PER AMM 25-69-01 P401.  AC OK FOR SERVICE.
